Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1994, Volume 34, Number 11, Pages 1585–1596 (Mi zvmmf2482)  

Subsystems of control systems and control problems with equality-type constraints on the phase variables

V. I. Elkin

Moscow

Full text: PDF file (1365 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1994, 34:11, 1363–1370

Bibliographic databases:
UDC: 517.977.1
MSC: Primary 93B11; Secondary 93C10, 93B40, 93B05
Received: 10.11.1993

Citation: V. I. Elkin, “Subsystems of control systems and control problems with equality-type constraints on the phase variables”, Zh. Vychisl. Mat. Mat. Fiz., 34:11 (1994), 1585–1596; Comput. Math. Math. Phys., 34:11 (1994), 1363–1370

Citation in format AMSBIB
\Bibitem{Elk94}
\by V.~I.~Elkin
\paper Subsystems of control systems and control problems with equality-type constraints on the phase variables
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1994
\vol 34
\issue 11
\pages 1585--1596
\mathnet{http://mi.mathnet.ru/zvmmf2482}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1307607}
\zmath{https://zbmath.org/?q=an:0839.93021}
\transl
\jour Comput. Math. Math. Phys.
\yr 1994
\vol 34
\issue 11
\pages 1363--1370
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QN81700003}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2482
  • http://mi.mathnet.ru/eng/zvmmf/v34/i11/p1585

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:181
    Full text:64
    References:48
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021